Les théorèmes de Leray et de Fujita-Kato pour le système de Boussinesq partiellement visqueux
[The Leray and Fujita-Kato theorems for the Boussinesq system with partial viscosity]
Bulletin de la Société Mathématique de France, Volume 136 (2008) no. 2, pp. 261-309.

We are concerned with the so-called Boussinesq equations with partial viscosity. These equations consist of the ordinary incompressible Navier-Stokes equations with a forcing term which is transported with no dissipation by the velocity field. Such equations are simplified models for geophysics (in which case the forcing term is proportional either to the temperature, or to the salinity or to the density). In the present paper, we show that the standard theorems for incompressible Navier-Stokes equations may be extended to Boussinesq system despite the fact that there is no dissipation or decay at large time for the forcing term. More precisely, we state the global existence of finite energy weak solutions in any dimension, and global well-posedness in dimension N3 for small data. In the two-dimensional case, the finite energy global solutions are shown to be unique for any data in L 2 ( 2 ).

Dans cet article, on étudie le système de Boussinesq décrivant le phénomène de convection dans un fluide incompressible et visqueux. Ce système est composé des équations de Navier-Stokes incompressibles avec un terme de force verticale dont l'amplitude est transportée sans dissipation par le flot du champ de vitesses. On montre que les résultats classiques pour le système de Navier-Stokes standard demeurent vrais pour le système de Boussinesq bien qu’il n’y ait pas d’amortissement sur le terme de force. Plus précisément, on établit l’existence de solutions faibles globales d’énergie finie en n’importe quelle dimension et l’existence de solutions fortes uniques globales en dimension N3 pour de petites données initiales. Dans le cas particulier de la dimension deux, les solutions d’énergie finie sont uniques pour n’importe quelle donnée initiale dans L 2 ( 2 ).

DOI: 10.24033/bsmf.2557
Classification: 35Q35,  76N10,  35B65,  76D99
Keywords: Boussinesq system, weak solutions, losing estimates, critical regularity
@article{BSMF_2008__136_2_261_0,
     author = {Danchin, Rapha\"el and Paicu, Marius},
     title = {Les th\'eor\`emes de {Leray} et de {Fujita-Kato} pour le syst\`eme de {Boussinesq} partiellement visqueux},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {261--309},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {136},
     number = {2},
     year = {2008},
     doi = {10.24033/bsmf.2557},
     zbl = {1162.35063},
     mrnumber = {2415344},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2557/}
}
TY  - JOUR
AU  - Danchin, Raphaël
AU  - Paicu, Marius
TI  - Les théorèmes de Leray et de Fujita-Kato pour le système de Boussinesq partiellement visqueux
JO  - Bulletin de la Société Mathématique de France
PY  - 2008
DA  - 2008///
SP  - 261
EP  - 309
VL  - 136
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2557/
UR  - https://zbmath.org/?q=an%3A1162.35063
UR  - https://www.ams.org/mathscinet-getitem?mr=2415344
UR  - https://doi.org/10.24033/bsmf.2557
DO  - 10.24033/bsmf.2557
LA  - fr
ID  - BSMF_2008__136_2_261_0
ER  - 
%0 Journal Article
%A Danchin, Raphaël
%A Paicu, Marius
%T Les théorèmes de Leray et de Fujita-Kato pour le système de Boussinesq partiellement visqueux
%J Bulletin de la Société Mathématique de France
%D 2008
%P 261-309
%V 136
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2557
%R 10.24033/bsmf.2557
%G fr
%F BSMF_2008__136_2_261_0
Danchin, Raphaël; Paicu, Marius. Les théorèmes de Leray et de Fujita-Kato pour le système de Boussinesq partiellement visqueux. Bulletin de la Société Mathématique de France, Volume 136 (2008) no. 2, pp. 261-309. doi : 10.24033/bsmf.2557. http://www.numdam.org/articles/10.24033/bsmf.2557/

[1] H. Abidi & T. Hmidi - « On the global well-posedness for Boussinesq system », J. Differential Equations 233 (2007), p. 199-220. | MR | Zbl

[2] H. Bahouri & J.-Y. Chemin - « Équations de transport relatives à des champs de vecteurs non-lipschitziens et mécanique des fluides », Arch. Rational Mech. Anal. 127 (1994), p. 159-181. | MR | Zbl

[3] J.-M. Bony - « Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires », Ann. Sci. École Norm. Sup. (4) 14 (1981), p. 209-246. | Numdam | MR | Zbl

[4] M. Cannone, Y. Meyer & F. Planchon - « Solutions auto-similaires des équations de Navier-Stokes », in Séminaire sur les Équations aux Dérivées Partielles, 1993-1994, exp. no VIII, 12, École Polytech., 1994. | Numdam | MR | Zbl

[5] D. Chae - « Global regularity for the 2D Boussinesq equations with partial viscosity terms », Adv. Math. 203 (2006), p. 497-513. | MR | Zbl

[6] J.-Y. Chemin - « Fluides parfaits incompressibles », Astérisque 230. | Zbl

[7] -, « Remarques sur l'existence globale pour le système de Navier-Stokes incompressible », SIAM J. Math. Anal. 23 (1992), p. 20-28. | MR | Zbl

[8] -, « Théorèmes d'unicité pour le système de Navier-Stokes tridimensionnel », J. Anal. Math. 77 (1999), p. 27-50. | MR | Zbl

[9] -, « Le système de Navier-Stokes incompressible soixante dix ans après Jean Leray », in Actes des Journées Mathématiques à la Mémoire de Jean Leray, Sémin. Congr., vol. 9, Soc. Math. France, 2004, p. 99-123. | MR | Zbl

[10] J.-Y. Chemin & N. Lerner - « Flot de champs de vecteurs non lipschitziens et équations de Navier-Stokes », J. Differential Equations 121 (1995), p. 314-328. | MR | Zbl

[11] D. Córdoba, C. Fefferman & R. De La Llave - « On squirt singularities in hydrodynamics », SIAM J. Math. Anal. 36 (2004), p. 204-213. | MR | Zbl

[12] R. Danchin - « Density-dependent incompressible viscous fluids in critical spaces », Proc. Roy. Soc. Edinburgh Sect. A 133 (2003), p. 1311-1334. | MR | Zbl

[13] -, « Estimates in Besov spaces for transport and transport-diffusion equations with almost Lipschitz coefficients », Rev. Mat. Iberoamericana 21 (2005), p. 863-888. | EuDML | MR | Zbl

[14] -, « On the uniqueness in critical spaces for compressible Navier-Stokes equations », NoDEA Nonlinear Differential Equations Appl. 12 (2005), p. 111-128. | MR | Zbl

[15] -, « Uniform estimates for transport-diffusion equations », J. Hyperbolic Differ. Equ. 4 (2007), p. 1-17. | MR | Zbl

[16] W. E & C.-W. Shu - « Small-scale structures in Boussinesq convection », Phys. Fluids 6 (1994), p. 49-58. | MR | Zbl

[17] H. Fujita & T. Kato - « On the Navier-Stokes initial value problem. I », Arch. Rational Mech. Anal. 16 (1964), p. 269-315. | MR | Zbl

[18] T. Hmidi & S. Keraani - « Incompressible viscous flows in borderline Besov spaces », à paraître dans Archive for Rational Mechanics and Analysis. | Zbl

[19] -, « On the global well-posedness of the two-dimensional Boussinesq system with a zero diffusivity », Adv. Differential Equations 12 (2007), p. 461-480. | MR | Zbl

[20] T. Y. Hou & C. Li - « Global well-posedness of the viscous Boussinesq equations », Discrete Contin. Dyn. Syst. 12 (2005), p. 1-12. | MR | Zbl

[21] T. Kato - « Strong L p -solutions of the Navier-Stokes equation in m , with applications to weak solutions », Math. Z. 187 (1984), p. 471-480. | EuDML | MR | Zbl

[22] P. G. Lemarié-Rieusset - Recent developments in the Navier-Stokes problem, Chapman & Hall/CRC Research Notes in Mathematics, vol. 431, Chapman & Hall/CRC, 2002. | MR | Zbl

[23] J. Leray - « Essai sur le mouvement d'un liquide visqueux emplissant l'espace », Journal de Mathématiques Pures et Appliquées 13 (1934), p. 331-418. | EuDML | JFM

[24] -, « Sur le mouvement d'un liquide visqueux emplissant l'espace », Acta Math. 63 (1934), p. 193-248. | JFM | MR

[25] J.-L. Lions & G. Prodi - « Un théorème d'existence et unicité dans les équations de Navier-Stokes en dimension 2 », C. R. Acad. Sci. Paris 248 (1959), p. 3519-3521. | MR | Zbl

[26] Y. Meyer - « Wavelets, paraproducts, and Navier-Stokes equations », in Current developments in mathematics, 1996 (Cambridge, MA), Int. Press, Boston, MA, 1997, p. 105-212. | MR | Zbl

[27] J. Pedlosky - Geophysical fluid dynamics, Springer, 1987. | Zbl

[28] T. Runst & W. Sickel - Sobolev spaces of fractional order, Nemytskij operators, and nonlinear partial differential equations, de Gruyter Series in Nonlinear Analysis and Applications, vol. 3, Walter de Gruyter & Co., 1996. | MR | Zbl

[29] R. Salmon - Lectures on geophysical fluid dynamics, Oxford University Press, 1998. | MR

[30] O. Sawada & Y. Taniuchi - « On the Boussinesq flow with nondecaying initial data », Funkcial. Ekvac. 47 (2004), p. 225-250. | MR | Zbl

[31] M. Vishik - « Hydrodynamics in Besov spaces », Arch. Ration. Mech. Anal. 145 (1998), p. 197-214. | MR | Zbl

Cited by Sources: